Hello and thank you for the question.
Answers given are for informational purposes only and are not meant to replace an exam by an in-person.
I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.
In general, this is a very well tolerated drug and many of my patients have been using these for years and years with out reporting any side effect.
But as described in literature, side effects can happen with any drug (even with the commonly used tylenol) and one should be cautious about these. Whenever a drug is prescribed for long term use, self monitoring is the best strategy to report any kind of unusual effects to the doctor at earliest.
Here is one such useful link where you can read about the common side effects and interaction of singulair (montelukast);
I hope this will be of great help to you.
Kindest Regards ***** *****
It was a pleasure assisting you and thank you very much for visiting us.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.